Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Jensen's inequality and new entropy bounds
Journal: Applied Mathematics Letters
Volume: 22
Issue: 8
First page: 1262
Last page: 1265
Issue Date: 1-Aug-2009
Rank: M22
ISSN: 0893-9659
DOI: 10.1016/j.aml.2009.01.040
Abstract: 
We establish new lower and upper bounds for Jensen's discrete inequality. Applying those results in information theory, we obtain new and more precise bounds for Shannon's entropy.
Keywords: Convex mappings | Entropy | Global bounds | Jensen's inequality | Power series representations
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

37
checked on Jul 21, 2024

Page view(s)

42
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.